# SDR HALA2013052700070

- Difficulty date: May 27, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 24,241 hours, 29,189 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 893602
- Part serial: A52
- Condition: Inoperative
- Location: Mlg
- Part time: 7,312 hours, 17,319 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT ON LANDING PULL EMERGENCY GEAR EXTENSION, THREE GREEN.   R & R PSEU IAW AMM 32-61-01.  RTS PASSED.  NO FAULTS NOTED.  GEAR SWING, OPS CHECKED GOOD.
